Areas of attraction for nonautonomous differential equations on finite time intervals

Giesl, Peter and Rasmussen, Martin (2012) Areas of attraction for nonautonomous differential equations on finite time intervals. Journal of Mathematical Analysis and Applications, 390 (1). pp. 27-46. ISSN 0022-247X

Full text not available from this repository.

Abstract

In this article, new concepts of (exponential) attractivity for nonautonomous differential equations on a finite time interval are introduced. Due to nonuniqueness of finite- time objects, areas of attraction are studied rather than solutions which are attractive. A sufficient and necessary condition for the existence of such areas is presented, which makes use of a time-varying Riemannian metric. Several examples illustrate the theoretical results and definitions.

Item Type: Article
Keywords: Nonautonomous differential equation Finite-time dynamics Attractivity Domain of attraction Area of attraction Borg’s criterion
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Peter Giesl
Date Deposited: 16 Jun 2015 16:50
Last Modified: 16 Jun 2015 16:50
URI: http://sro.sussex.ac.uk/id/eprint/54585
📧 Request an update